Math. Model. Nat. Phenom.
Volume 16, 2021
Fractional Dynamics in Natural Phenomena
Article Number 27
Number of page(s) 14
Published online 28 April 2021
  1. B. Andrade and A. Viana, Abstract Volterra integrodifferential equations with applications to parabolic models with memory. Math. Ann. 369 (2017) 1131–1175. [Google Scholar]
  2. J.M. Arrieta and A.N. Carvalho, Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Am. Math. Soc. 352 (2000) 285–310. [CrossRef] [Google Scholar]
  3. D. Baleanu, B. Shiri, H.M. Srivastava and M. Al Qurashi A Chebyshev spectral method based on operational matrix for fractional differential equations involving non-singular Mittag-Leffler kernel. Adv. Diff. Equ. 2018 (2018) 353. [CrossRef] [Google Scholar]
  4. D. Baleanu, A. Jajarmi, H. Mohammadi and S. Rezapour, A new study on the mathematical modelling of human liver with Caputo-Fabrizio fractional derivative. Chaos Solitons Fract. 134 (2020) 109705. [CrossRef] [Google Scholar]
  5. D. Baleanu, A. Jajarmi, S.S. Sajjadi and J.H. Asad, The fractional features of a harmonic oscillator with position-dependent mass. Commun. Theor. Phys. 72 (2020) 055002–55010. [CrossRef] [Google Scholar]
  6. M.Kh. Beshtokov, Boundary value problems for a pseudo-parabolic equation with the Caputo fractional derivative. Differ. Equ. 55 (2019) 884–893. [CrossRef] [Google Scholar]
  7. Y. Cao, J. Yin and C. Wang, Cauchy problems of semilinear pseudo-parabolic equations. J. Diff. Equ. 246 (2009) 4568–4590. [CrossRef] [Google Scholar]
  8. Y. Cao, J. Yin and C. Wang, Cauchy problems of semilinear pseudo-parabolic equations. J. Diff. Equ. 246 (2009) 4568–4590. [CrossRef] [Google Scholar]
  9. Y. Chen, H. Gao, M. Garrido-Atienza and B. Schmalfuß, Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than 1/2 and random dynamical systems. Disc. Cont. Dyn. Syst. Ser. A 34 (2014) 79−98. [CrossRef] [Google Scholar]
  10. W. Chen and C. Li, Maximum principles for the fractional p-Laplace and symmetry of solutions. Adv. Math. 335 (2018) 735–758. [CrossRef] [Google Scholar]
  11. H. Chen and S. Tian, Initial boundary value problem for a class of semilinear pseudo-parabolic equations with logarithmic nonlinearity. J. Differ. Equ. 258 (2015) 4424–4442. [CrossRef] [Google Scholar]
  12. E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces. Bull. Sci. Math. 136 (2012) 521–573. [Google Scholar]
  13. R. Gorenfloo, A.A. Kilbas and F. Mainardi, Mittag-Leffler Functions, Related Topics and Applications. Springer, Berlin (2014). [Google Scholar]
  14. A. Jajarmi, A. Yusuf, D. Baleanu and M. Inc, A new fractional HRSV model and its optimal control: a non-singular operator approach. Physica A 547 (2020) 123860. [Google Scholar]
  15. A Jajarmi and D. Baleanu, On the fractional optimal control problems with a general derivative operator. Asian J. Cont. (2019). [Google Scholar]
  16. S. Ji, J. Yin and Y. Cao, Instability of positive periodic solutions for semilinear pseudo-parabolic equations with logarithmic nonlinearity. J. Differ. Equ. 261 (2016) 5446–5464. [CrossRef] [Google Scholar]
  17. L. Jin, L. Li and S. Fang, The global existence and time-decay for the solutions of the fractional pseudo-parabolic equation. Comput. Math. Appl. 73 (2017) 2221–2232. [CrossRef] [Google Scholar]
  18. E.D. Khiabani, H. Ghaffarzadeh, B. Shiri and J. Katebi, Spline collocation methods for seismic analysis of multiple degree of freedom systems with visco-elastic dampers using fractional models. J. Vibr. Contr. 26 (2020) 1445–1462. [CrossRef] [Google Scholar]
  19. W. Lian, J. Wang and R. Xu, Global existence and blow up of solutions for pseudo-parabolic equation with singular potential. J. Diff. Equ. 269 (2020) 4914–4959. [CrossRef] [Google Scholar]
  20. Y. Liu, W. Jiang and F. Huang, Asymptotic behaviour of solutions to some pseudo-parabolic equations. Appl. Math. Lett. 25 (2012) 111–114. [CrossRef] [Google Scholar]
  21. F. Mainardi, A. Mura and G. Pagnini, The M-Wright function in time-fractional diffusion processes: a tutorial survey. Int. J. Differ. Equ. 2010 (2010) Art. ID 104505. [Google Scholar]
  22. B.B. Mandelbrot and J.W.V Ness, Fractional Brownian motions, fractional noises and applications. SIAM Rev. 10 (1968) 422–437. [NASA ADS] [CrossRef] [MathSciNet] [Google Scholar]
  23. V. Padron, Effect of aggregation on population recovery modeled by a forward-backward pseudo-parabolic equation. Trans. Amer. Math. Soc. 356 (2004) 2739–2756. [CrossRef] [Google Scholar]
  24. J.E.M. Rivera and L.H. Fatori, Smoothing effect and propagations of singularities for viscoelastic plates. J. Math. Anal. Appl. 206 (1997) 397–427. [CrossRef] [Google Scholar]
  25. M.K. Sadabad, A.J. Akbarfam and B. Shiri, A numerical study of eigenvalues and eigenfunctions of fractional Sturm-Liouville problems via Laplace transform. Indian J. Pure Appl. Math. 51 (2020) 857–868. [CrossRef] [Google Scholar]
  26. S.S. Sajjadi, D. Baleanu, A. Jajarmi and H.M. Pirouz, A new adaptive synchronization and hyperchaos control of a biological snap oscillator. Chaos Solitons Fract.138 (2020) 109919, 13 pp. [CrossRef] [Google Scholar]
  27. B. Shiri, G.-C. Wu and D. Baleanu, Collocation methods for terminal value problems of tempered fractional differential equations. Appl. Numer. Math. 156 (2020) 385–395. [CrossRef] [Google Scholar]
  28. B. Shiri and D. Baleanu, Numerical solution of some fractional dynamical systems in medicine involving non-singular kernel with vector order. Results Nonlinear Anal. 2 (2019) 160–168. [Google Scholar]
  29. B. Shiri and D. Baleanu, System of fractional differential algebraic equations with applications. Chaos Solitons Fractals. 120 (2019) 203–212. [Google Scholar]
  30. R.E. Showalter and T.W. Ting, Pseudo-parabolic partial differential equations. SIAM J. Math. Anal. 1 (1970) 1–26. [CrossRef] [Google Scholar]
  31. N.H. Tuan, V.V. Au and R. Xu, Semilinear Caputo time-fractional pseudo-parabolic equations. Commun. Pure Appl. Anal. 20 (2021) 583–621. [CrossRef] [Google Scholar]
  32. R. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations. J. Funct. Anal. 264 (2013) 2732–2763. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.